The Lupus Forum banner

1 - 7 of 7 Posts

·
Registered
Joined
·
5,267 Posts
Discussion Starter · #1 ·
hello everyone

I did not follow my own advice about the pill box.

I didn't fill it yesterday becaues I was lazy and it was valentines day and so went out to dinner.

Had a glass of wine which I enjoyed

Came home an hour later went to take meds and did my morning dose at night (ouch) The morning I take 2 Immuran 100 mg and at night 50 mg 1 pill and the plaquenil 1 in the morning and 1 at night. So instead of just taking 1 plaquenil and 1 immuran, I filled my hand up with what I believe 2 immuran and 1 plaquenil. I swolled the two pills and then thought oh no, this is night time ! So I thought I ended up with the extra Imuran in my hand but when I went to the light, I had the plaquenil in my hand

So bottom line I believe I took an extra 50 mg dose of Immuran which means I took 200 mg. All night I felt like throwing up, dizzy and my eyes were wired feeling.......not a good night at all.

I am wondering if I should just take my daily dose now. I really cannot be sure what I took last night, did I double take Plaquenil or Immuran. I was really confused.

I did this to myself........:sad:
 

·
Registered
Joined
·
2,123 Posts
Oh Paula not good, but easy to do. I did buy a pill box, and I know I get lazy when it's time to fill it. I would either phone rheumy or take it depending on how you feel now, I really don't think it'll hurt you, but it might be best to check with the doctor first. Glad you enjoyed that glass of whine and I hope you feel better soon.

Hugs Jude:)
 

·
Registered
Joined
·
1,289 Posts
Oh Paula, :hug:

It's so easy done - I often go to bed and wonder if I took my Plaq when I already did.

I'm glad you enjoyed Valentine's night, goodness knows you deserved a good night out away from all your troubles.

I can't advise on what meds you should take but just wanted to say I'm thinking of you and hope you and your family are doing ok.

Hugz,

Pam xxx
 

·
Registered
Joined
·
328 Posts
Yikes Paula, sorry you felt so awful!!! Sure is easy to have happen though. I have my pharmacist blister pack my meds so i know longer have to look at the lovely array of bottles trying to figure out which, how much, and when to take them.

Glad you had a nice evening out though:)

Karin
 

·
Registered
Joined
·
1,101 Posts
I did this to myself........

>I did this to myself........:sad:

I did just the opposite recently; I took too few pills. I was feelling fine, sitting withmy legs up in my basement study and forgot one pill, somehow neglected a second. How can one screw things up so quickly when it takes so long to unscrew things? Several very tough days ensued but something good came out of it. I took your adivce about the pill box strategy (if I remember correctly) and now am rigorous about taking them and things have so turned around that I had my best day in years today - no pain at all!
I hope this happy ending comes for you too!
Douglas+
 

·
Registered
Joined
·
3,471 Posts
Paula, i think that you probelrly got your self all worked up, and thats why you felt dizzy, prob got your heart racing too.
you should be fine, as others say bet lots of us have done it, ive gone without taking any cos i have forgoten


take care Lin x
 

·
Registered
Joined
·
184 Posts
been there done that:( I actually forget to take my meds sometimes esp more recently when we moved everything was so chaotic taking my meds was very easy to forget:bashhead: then the pain reminded me I forgot:eek:uch:
When I feel nauseas(sp?) with taking the imuran I take emitrol with it,:sick: it makes me feel less nauseas, you can get it over the counter by the stomach stuff, its safe to take its basically flat mountain dew, actually flat cola with help with nausea to, I am not prescribing I am just letting you know what I use and what works for me safely.:2cents:
I hope you feel better and I know I can say been there done that!!:doh:
Take care and they maybe call pharmisicts next time for advice they always help me!!:foryou:
 
1 - 7 of 7 Posts
Top